Hail, Jackson
- When
- August 10, 4:52 PM CST
- Where
- Jackson County, Jacksonport
- Measured
- 1 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 35.633, -91.317
2 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Aug 10, 2:00 PM CST, 2 hours 52 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 300 PM CDT TUE AUG 10 2004 .SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT FEW SHOWERS AND STORMS POPPING UP IN NORTHERN ARKANSAS THIS AFTERNOON. SCATTERED PRECIPITATION WILL BE NOTED OVERNIGHT IN ABOUT THE NORTHERN HALF OF THE STATE AHEAD OF AN APPROACHING COLD FRONT. LOOKS QUIET IN THE SOUTH...AND ADDED NO RAIN AT THIS TIME. AFOREMENTIONED FRONT WILL RIDE NORTHWEST FLOW ALOFT THROUGH ARKANSAS ON WEDNESDAY. WILL BE LOTS OF CLOUDS...WITH SCATTERED/NUMEROUS SHOWERS AND THUNDERSTORMS. MAIN ENERGY WITH FRONT WILL REMAIN TO THE WEST IN THE SOUTHERN PLAINS...WITH INDICATIONS OF AN MCS IN CENTRAL/WESTERN OKLAHOMA. GIVEN THIS...REDUCED CHANCES OF RAIN JUST A LITTLE AND LOWERED PRECIPITATION AMOUNTS. FRONT WILL PUSH SOUTH OF THE STATE WEDNESDAY NIGHT/THURSDAY... WITH ANY LINGERING PRECIPITATION IN THE SOUTHERN COUNTIES. FRONT WILL BE FOLLOWED BY ANOTHER SHOT OF COOL AIR/CANADIAN HIGH PRESSURE. SHORT TERM PERIOD WILL END WITH QUIET CONDITIONS/LESS CLOUDS AND BELOW NORMAL TEMPERATURES. (46) && .LONG TERM...SATURDAY THROUGH TUESDAY... MODELS SEEM TO BE IN REASONABLE AGREEMENT THIS AFTERNOON WITH REGARDS TO THE SYNOPTIC SCALE FEATURES. DIFFERENCES ARE IN THE DETAILS IN BOTH TIMING AND INTENSITY BUT OVERALL PATTERN SEEMS PRETTY CLEAR. WILL GO WITH A BLEND OF FORECAST SOLUTIONS WITH A LEAN TOWARDS THE MORE CONSISTENT GFS. PERIOD STARTS OUT WITH HIGH AMPLITUDE FLOW THANKS TO STRONG RIDGE OVER THE WESTERN CONUS AND DEEP TROF FROM THE EASTERN LAKES TO THE GULF COAST. FLOW GRADUALLY FLATTENS OUT WITH TIME AS TROPICAL SYSTEM MOVES FROM THE FLORIDA PANHANDLE UP THE EAST COAST AND STRONG EASTERN PACIFIC STORM APPROACHES THE WASHINGTON COAST. ON THE SURFACE...STRONG HIGH PRESSURE WILL DOMINATE EARLY IN THE PERIOD. THAT COMBINED WITH PERSISTENT NORTHWEST FLOW...WILL KEEP TEMPERATURES BELOW NORMAL AND DEW POINT TEMPERATURES IN THE UPPER 50S TO MID 60S THROUGH THE WEEKEND. TEMPERATURES AND DEW POINTS WILL BEGIN TO CREEP UP EARLY NEXT WEEK AS THE FLOW STARTS TO FLATTEN OUT AND THE HIGH BEGINS TO DRIFT MORE TOWARDS THE EAST...ALLOWING FOR MORE OF A SOUTHERLY FLOW. A FEW WEAK IMPULSES TRY TO MOVE ACROSS THE AREA BUT MOISTURE WILL BE AT A PREMIUM AS THE GULF REMAINS CLOSED THROUGH OUT THE PERIOD. NOT SEEING ANY PRECIPITATION AT THIS POINT SO WILL GO WITH A DRY FORECAST THIS PERIOD. && .PRELIMINARY POINT TEMPS/POPS... LITTLE ROCK AR 92 71 82 61 / 20 30 50 40 HARRISON AR 86 64 75 55 / 30 40 40 20 HOT SPRINGS AR 94 71 85 61 / 20 20 50 40 PINE BLUFF AR 93 71 85 63 / 20 20 40 40 MOUNTAIN HOME AR 86 64 75 55 / 30 40 50 20 MONTICELLO AR 93 70 87 65 / 20 20 40 40 SEARCY AR 92 69 81 60 / 20 30 50 40 MOUNT IDA AR 94 70 85 61 / 20 30 50 40 RUSSELLVILLE AR 92 69 82 58 / 20 30 50 30 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && 46/56
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT TUE AUG 10 2004 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-111000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT TUE AUG 10 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A COLD FRONT WILL MOVE FROM MISSOURI INTO NORTHERN ARKANSAS LATE TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE TODAY...AND WILL BECOME LIKELY TONIGHT AS THE FRONT MOVES INTO NORTHERN ARKANSAS. AT THIS TIME...THE POSSIBILITY OF SEVERE WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE COLD FRONT WILL MOVE THROUGH CENTRAL AND SOUTHERN ARKANSAS ON WEDNESDAY. SHOWERS AND THUNDERSTORMS WILL BE LIKELY OVER MUCH OF ARKANSAS AS THE FRONT MOVES SOUTHWARD. ABUNDANT MOISTURE WILL BE PRESENT IN THE LOWER LAYERS OF THE ATMOSPHERE...AND AS A RESULT... SOME STORMS THAT DEVELOP MAY PRODUCE BRIEF HEAVY RAINFALL. ALSO...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER SOUTHEASTERN ARKANSAS WEDNESDAY AND WEDNESDAY NIGHT. THIS APPLIES TO AREAS MAINLY EAST OF A LINE FROM DEWITT...TO STAR CITY...TO HAMPTON. SHOULD STRONG STORMS DEVELOP...THE PRIMARY CONCERN WOULD BE DAMAGING WINDS. HOWEVER...LARGE HAIL WOULD ALSO BE A POSSIBILITY. .SPOTTER INFORMATION STATEMENT... AT THIS TIME...SPOTTER ACTIVATION IS NOT ANTICIPATED. 38
The Little Rock radar (KLZK), 123 km away, was scanning. The volume nearest the first event began at 22:53 UTC.
2 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2004Every state in 2004This day in weather historyWarnings in Arkansas, August 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5418188, 5418189.